Alert archive / Kentucky / Special Weather Statements in 2011
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Apr 11, 2011, 1:21 PM EDT for Lewis County, Kentucky. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2011, 1:21 PM EDT (17:21 UTC)
- Expired
- Apr 11, 2011, 2:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Wilmington, OH
County Lewis County, KY
The radar
The Jackson,KY radar (KJKL), 103 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 513 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 318 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
864
WWUS81 KILN 111721
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
121 PM EDT MON APR 11 2011
KYZ100-OHZ081-111815-
LEWIS KY-ADAMS OH-
121 PM EDT MON APR 11 2011
...AN AREA OF SHOWERS WITH GUSTY WINDS AND HEAVY RAIN WILL AFFECT
SOUTHEASTERN ADAMS AND LEWIS COUNTIES THROUGH 215 PM EDT...
AT 118 PM EDT...RADAR INDICATED THE AREA OF SHOWERS WAS LOCATED 8
MILES SOUTHWEST OF PETERSVILLE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE ALONG WITH HEAVY RAIN. RAINFALL
AMOUNTS AROUND AN INCH AN HOUR WILL BE POSSIBLE.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TOLLESBORO...CAMP DIX
AND VANCEBURG.
ALSO...EPWORTH...PETERSVILLE...HARRIS...HERRON HILL...STRICKLETT...
CHARTERS...KINNICONICK AND CARRS ARE NEAR THE PATH OF THESE SHOWERS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3839 8341 3839 8345 3843 8357 3850 8360
3851 8363 3853 8365 3855 8364 3874 8333
3868 8327 3861 8327 3862 8325 3862 8321
3854 8314 3850 8319 3845 8321 3835 8338
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Apr 11, 10:23 AM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 11, 10:23 AM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1023 AM EDT MON APR 11 2011 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS THE REGION TODAY. AN UPPER LEVEL CLOSED LOW WILL DEVELOP OVER THE LOWER OHIO VALLEY TONIGHT. THIS LOW WILL MOVE SLOWLY EAST OVER THE REMAINDER OF THE OHIO VALLEY REGION THROUGH TUESDAY NIGHT. HIGH PRESSURE WILL RETURN TO THE AREA ON WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... COLD FRONT SLOWLY PUSHING EAST ACROSS INDIANA. WILL TAKE A WHILE TO MOVE THROUGH AREA WITH LOW PRESSURE ALONG FRONT. CONVECTION HAS DIMINISHED FOR NOW ACROSS THE AREA. EXPECT SOME REDEVELOPMENT MAINLY ACROSS THE FAR SOUTHEAST. WILL LOWER CONVECTION CHANCES IN THE UPDATED FCST. SEVERE CHANCES APPEAR MUCH LOWER AND FURTHER EAST THAN CURRENT SPC OUTLOOK. TEMPS HAVE FALLEN ALREADY IN THE WEST AND WILL BE STEADY OR VERY LITTLE RISE IN THE EAST. HAVE LOWERED TEMPS IN UPDATED FCST. BUMPED UP POPS IN THE NORTHWEST CWA FOR A WHILE WITH CURRENT RADAR TRENDS. REST OF FCST NO CHANGES. FOR TONIGHT...UPR LVL LOW WILL CLOSE OFF ACRS THE OHIO VALLEY REGION. SOME FRONTOGENETIC FORCING AND MID LVL DEFORMATION WILL KEEP SHOWERS ACRS MOST OF THE FORECAST AREA THROUGH THE EVENING HOURS. A FEW THUNDERSTORMS WILL BE POSSIBLE ACRS THE SE. PCPN SHOULD SHOW A SLOW DECREASING TREND FROM WEST TO EAST TOWARD MORNING. OVERNIGHT LOWS WILL RANGE FROM THE LOWER 40S NW TO THE UPPER 40S SOUTHEAST. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... MODELS HAVE TRENDED WITH A MORE PRONOUNCED CLOSED LOW ACRS THE OHIO VALLEY ON TUESDAY...AND HAVE THUS SLOWED DOWN ITS PROGRESSION TOWARD THE EAST. THE QUESTION AT THIS JUNCTURE WILL BE HOW MUCH PCPN WILL LINGER ACRS ERN/SERN LOCATIONS INTO TUESDAY. HAVE KEPT SMALL CHANCE POPS ATTM. HOWEVER...IT IS CONCEIVABLE IF THE UPR LVL LOW CONTINUES TO SLOW DOWN...HIGHER POPS MAY BE NEED IN THE ERN/SERN LOCATIONS. TEMPERATURES WILL BE MUCH COOLER...RANGING FROM THE MID 50S EAST TO NEAR 60 WEST. IT LOOKS LIKE UPR LVL CLOSED LOW SHOULD MOVE FAR ENOUGH TO THE EAST TUESDAY NIGHT TO ALLOW SKIES TO BECOME MOSTLY CLEAR. AS THE LOW PIVOTS NE AWAY FROM THE REGION ON WEDNESDAY...HIGH PRESSURE AT THE SFC AND ALOFT WILL BUILD INTO THE AREA. TEMPERATURES ON WEDNESDAY WILL BE NEAR SEASONAL NORMALS...OR LOWER TO MID 60S. && .LONG TERM /THURSDAY THROUGH SUNDAY/... HIGH PRESSURE WILL MOVE EAST ON THURSDAY IN ADVANCE OF THE NEXT FRONTAL SYSTEM. THIS WILL KEEP DRY CONDITIONS AND MILD TEMPERATURES ACROSS THE FORECAST AREA THROUGH THURSDAY DAYTIME. A WARM FRONT WILL DEVELOP ACROSS THE SOUTHERN PART OF THE FORECAST AREA THURSDAY NIGHT AND REMAIN RELATIVELY STATIONARY AS LOW PRESSURE MOVES EAST ON FRIDAY. BROUGHT CHANCE OF SHOWERS/THUNDERSTORMS INTO REGION THURSDAY EVENING AND CONTINUE THREAT OF THUNDERSTORMS THROUGH FRIDAY NIGHT. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL MOVE THROUGH THE AREA FRIDAY NIGHT/SATURDAY. THERE IS SOME UNCERTAINTY ON TIMING DUE TO MODEL DIFFERENCES. WITH THE LOW IN THE OHIO VALLEY REGION SATURDAY...A CHANCE OF SHOWERS WILL CONTINUE. THE LOW WILL THEN MOVE NE OF THE EASTERN GREAT LAKES ON SUNDAY. THE LOW PRESSURE AREA WILL KEEP THE THREAT OF SHOWERS ACROSS THE FORECAST AREA UNTIL IT MOVES WELL NE OF THE REGION. KEPT CHANCE POPS IN THROUGH SATURDAY NIGHT AND ENDED PRECIPITATION SUNDAY MORNING. MAY SEE SOME PRECIPITATION EXTEND INTO THE AFTERNOON BUT FELT QUICKER END WAS WAY TO GO AT THIS TIME. SOME INDICATION THAT THE AREA MAY SEE A MIX OF RAIN/SNOW SHOWERS SATURDAY NIGHT/SUNDAY MORNING BUT NOT ENOUGH AGREEMENT IN MODELS AT THIS TIME TO INCLUDE IT IN FORECAST. WOULD LIKE TO SEE CONSISTENT INDICATIONS IN MODEL FORECASTS BEFORE INCLUDING RAIN/SNOW MIX IN FORECAST IN APRIL. THE TEMPERATURES WILL START OFF ABOVE NORMAL LATE WEEK AND BY SUNDAY WILL BE BELOW NORMAL. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... INITIAL LINE OF RAIN SHOWERS IS WORKING ITS WAY THROUGH THE TAF SITES. ALTHOUGH GUSTY AND CONVECTIVE...THERE HAS BEEN VERY LITTLE LIGHTNING WITH THIS ACTIVITY. AS THE LINE MOVES THROUGH THE TAF SITES...A WIND SHIFT TO THE WEST IS LIKELY. GUSTS WILL BE UP TO AROUND 30 KNOTS. THERE MAY BE SOMEWHAT OF A BREAK IN THE ACTION DURING THE LATE MORNING...BEFORE ADDITIONAL PRECIPITATION BEGINS TO RIDE NORTHEASTWARD INTO THE REGION. THIS ACTIVITY COULD BRING MVFR CEILINGS (AND MAYBE VISIBILITIES) INTO THE TERMINALS. SOME OF IT COULD BE CONVECTIVE DURING THE EARLY TO MID AFTERNOON...BUT CONFIDENCE IN TIMING OF POTENTIAL THUNDERSTORMS REMAINS UNCERTAIN AT THIS TIME. THIS ACTIVITY WILL BE MORE CLOSELY ROOTED TO THE ACTUAL COLD FRONT...WHICH WILL SHIFT WINDS TO THE NORTHWEST AS IT PASSES. LINGERING LOW LEVEL MOISTURE WILL REMAIN IN PLACE...WITH OCCASIONAL RAIN SHOWERS GOING INTO THE OVERNIGHT HOURS. THIS SHOULD ALSO BRING MVFR CEILINGS THROUGH THE END OF THE TAF PERIOD. OUTLOOK...MVFR CEILINGS WILL CONTINUE INTO EARLY TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...PADGETT SHORT TERM...HICKMAN LONG TERM...PARKER AVIATION...HATZOS
Hazardous weather outlook, Apr 11, 4:49 AM EDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 449 AM EDT MON APR 11 2011 INZ050-058-059-066-OHZ026-034-035-042>044-051-060-061-120900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-MIAMI-PREBLE-MONTGOMERY- 449 AM EDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY. SOME THUNDERSTORMS MAY CONTAIN HEAVY RAINFALL...WHICH MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ045-046-052>056-062>065-070>074-077>082- 088-120900- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH- DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 449 AM EDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL MOVE SLOWLY ACROSS THE REGION TODAY. SOME THUNDERSTORMS MAY REACH SEVERE LIMITS THIS AFTERNOON IF ENOUGH INSTABILITY CAN BE REALIZED. THE BEST CHANCE FOR THIS TO OCCUR WILL BE ROUGHLY ALONG AND SOUTHEAST OF I-71. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAIN. THIS MAY RESULT IN LOCALIZED FLOODING...ESPECIALLY IF THUNDERSTORMS MOVE ACROSS THE SAME AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
In the hours before
Special weather statement, Apr 11, 7:58 AM EDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
758 AM EDT MON APR 11 2011
INZ073>075-080-KYZ090>093-096-097-OHZ070>072-077>080-111300-
DEARBORN IN-RIPLEY IN-OHIO IN-SWITZERLAND IN-BOONE KY-CAMPBELL
KY-KENTON KY-PENDLETON KY-GALLATIN KY-BRACKEN KY-CLERMONT
OH-HAMILTON OH-HIGHLAND OH-BROWN OH-CLINTON OH-BUTLER OH-WARREN
758 AM EDT MON APR 11 2011
...A LINE OF STRONG SHOWERS WITH EMBEDDED THUNDERSTORMS WILL AFFECT
SOUTHERN WARREN...SOUTHEASTERN BUTLER...SOUTHWESTERN CLINTON...
WESTERN BROWN...WESTERN HIGHLAND...HAMILTON...CLERMONT...
NORTHWESTERN BRACKEN...NORTHEASTERN GALLATIN...NORTHERN
PENDLETON...KENTON...CAMPBELL...BOONE...SWITZERLAND...OHIO...SOUTHEAS
TERN RIPLEY AND SOUTHERN DEARBORN COUNTIES THROUGH 900 AM EDT...
AT 753 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LOVELAND TO CRESCENT PARK TO EAST ENTERPRISE THAT WERE
MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILDER...WALTON...
UNION...TAYLOR MILL...SOUTHGATE...SILVER GROVE...NEWPORT...
MELBOURNE...LAKESIDE PARK...INDEPENDENCE...HIGHLAND HEIGHTS AND FORT
WRIGHT.
ALSO...MURDOCK...DALLASBURG...POINT ISABEL...SALTAIR...
NICHOLSVILLE...LINDALE...BANTAM AND BLAIRSVILLE ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3920 8485 3937 8429 3922 8378 3885 8403
3871 8409 3886 8510 3895 8523Special weather statement, Apr 11, 8:45 AM EDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
845 AM EDT MON APR 11 2011
OHZ063>065-073-074-080-082-111345-
HIGHLAND OH-ROSS OH-FAIRFIELD OH-HOCKING OH-FAYETTE OH-PICKAWAY OH-
PIKE OH-
845 AM EDT MON APR 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PIKE...SOUTHERN
PICKAWAY...SOUTHEASTERN FAYETTE...HOCKING...SOUTHWESTERN FAIRFIELD...
ROSS AND NORTHERN HIGHLAND COUNTIES THROUGH 945 AM EDT...
AT 843 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM STATE ROUTE 138 AT US ROUTE 22 TO FRANKFORT TO
HILLSBORO...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CIRCLEVILLE...LOGAN ELM
VILLAGE...MARSHALL...KINGSTON...CYNTHIANA...BAINBRIDGE...NORTH FORK
VILLAGE...CHILLICOTHE...KINCAID SPRINGS...PIKE LAKE...HOCKING HILLS
STATE PARK AND WAVERLY.
ALSO...SOUTH SALEM...AW MARION STATE PARK...HIGHLAND COUNTY
AIRPORT...FRANKFORT...PICKAWAY COUNTY AIRPORT...RAINSBORO...ROCKY
FORK LAKE AND STOUTSVILLE ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
LAT...LON 3946 8217 3946 8227 3937 8229 3939 8251
3936 8252 3935 8274 3896 8281 3920 8374
3967 8299 3948 8216Special weather statement, Apr 11, 9:00 AM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
900 AM EDT MON APR 11 2011
INZ080-KYZ089>099-OHZ071-072-077>081-111400-
SWITZERLAND IN-GRANT KY-BOONE KY-CAMPBELL KY-KENTON KY-PENDLETON KY-
GALLATIN KY-BRACKEN KY-MASON KY-CARROLL KY-OWEN KY-ROBERTSON KY-
CLERMONT OH-HAMILTON OH-HIGHLAND OH-BROWN OH-CLINTON OH-WARREN OH-
ADAMS OH-
900 AM EDT MON APR 11 2011
...A LINE OF STRONG SHOWERS WITH EMBEDDED THUNDERSTORMS WILL AFFECT
NORTHWESTERN ADAMS...SOUTHERN WARREN...SOUTHWESTERN
CLINTON...BROWN...SOUTHERN HIGHLAND...EASTERN
HAMILTON...CLERMONT...ROBERTSON...OWEN...CARROLL...WESTERN
MASON...BRACKEN...GALLATIN...PENDLETON...KENTON...CAMPBELL...BOONE...
GRANT AND SWITZERLAND COUNTIES THROUGH 1000 AM EDT...
AT 854 AM EDT...RADAR INDICATED THE LINE OF STORMS EXTENDING FROM
SOUTHWESTERN CLINTON COUNTY SOUTHWEST THROUGH KENTON COUNTY KENTON
KENTUCKY TO EXTREME NORTHERN OWEN COUNTY. THE LINE WAS MOVING EAST
AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MADEIRA...BLUE ASH...
ANDERSON TOWNSHIP...MONTGOMERY...NEW RICHMOND...TERRACE
PARK...WITHAMSVILLE...MILFORD...LOVELAND...AMELIA...BATAVIA AND
BROOKSVILLE.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS SHOWER BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3848 8418 3857 8422 3856 8442 3853 8444
3850 8454 3844 8462 3847 8498 3851 8500
3852 8504 3856 8502 3860 8509 3859 8522
3936 8427 3912 8341 3848 8391 3849 8394
3842 8399Special weather statement, Apr 11, 10:03 AM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1003 AM EDT MON APR 11 2011
OHZ074-111500-
HOCKING OH-
1003 AM EDT MON APR 11 2011
...A LINE OF STRONG SHOWERS WITH EMBEDDED THUNDERSTORMS WILL AFFECT
HOCKING COUNTY THROUGH 1100 AM EDT...
AT 1000 AM EDT...RADAR INDICATED STRONG STORMS ALONG A LINE
EXTENDING FROM 25 MILES NORTHEAST OF OREVILLE TO OREVILLE TO 6 MILES
SOUTH OF HOCKING HILLS STATE PARK...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARBON HILL.
ALSO...UNION FURNACE...HAYDENVILLE...STARR AND MURRAY CITY ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3947 8216 3946 8217 3946 8227 3937 8229
3939 8251 3936 8252 3938 8275 3960 8235
3960 8227 3958 8225 3956 8225 3955 8215Special weather statement, Apr 11, 12:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1248 PM EDT MON APR 11 2011
KYZ097>099-OHZ079-111745-
BRACKEN KY-MASON KY-ROBERTSON KY-BROWN OH-
1248 PM EDT MON APR 11 2011
...A SHOWER WITH GUSTY WINDS WILL AFFECT ROBERTSON...MASON...
SOUTHERN BRACKEN AND SOUTHEASTERN BROWN COUNTIES THROUGH 145 PM
EDT...
AT 1248 PM EDT...RADAR INDICATED A SHOWER 5 MILES SOUTHWEST OF US
ROUTE 62 AT STATE ROUTE 19...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON...
LEWISBURG...MAYSVILLE AND ABERDEEN.
ALSO...KENTONTOWN...MILFORD...SANTA FE...PIQUA...BLUE LICKS
SPRINGS...MITCHELLS MILL...MOUNT OLIVET AND BURIKA ARE NEAR THE PATH
OF THIS SHOWER.
LAT...LON 3844 8403 3848 8418 3849 8418 3855 8423
3858 8422 3875 8378 3853 8366 3852 8367
3846 8387 3849 8394 3845 8398 3844 8397
3842 8401Special weather statement, Apr 11, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
121 PM EDT MON APR 11 2011
KYZ100-OHZ081-111815-
LEWIS KY-ADAMS OH-
121 PM EDT MON APR 11 2011
...AN AREA OF SHOWERS WITH GUSTY WINDS AND HEAVY RAIN WILL AFFECT
SOUTHEASTERN ADAMS AND LEWIS COUNTIES THROUGH 215 PM EDT...
AT 118 PM EDT...RADAR INDICATED THE AREA OF SHOWERS WAS LOCATED 8
MILES SOUTHWEST OF PETERSVILLE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE ALONG WITH HEAVY RAIN. RAINFALL
AMOUNTS AROUND AN INCH AN HOUR WILL BE POSSIBLE.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TOLLESBORO...CAMP DIX
AND VANCEBURG.
ALSO...EPWORTH...PETERSVILLE...HARRIS...HERRON HILL...STRICKLETT...
CHARTERS...KINNICONICK AND CARRS ARE NEAR THE PATH OF THESE SHOWERS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3839 8341 3839 8345 3843 8357 3850 8360
3851 8363 3853 8365 3855 8364 3874 8333
3868 8327 3861 8327 3862 8325 3862 8321
3854 8314 3850 8319 3845 8321 3835 8338The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 5:11 AM EDT | Special Weather Statement | ILN | Auglaize, Champaign, Darke, Hardin, Logan, Mercer and 4 more | 94 min |
| Apr 11, 5:38 AM EDT | Special Weather Statement | ILN | Darke, Preble | 37 min |
| Apr 11, 6:15 AM EDT | Special Weather Statement | ILN | Butler, Champaign, Clark, Hardin, Logan, Miami and 4 more | 60 min |
| Apr 11, 7:03 AM EDT | Special Weather Statement | ILN | Clark, Delaware, Fayette, Franklin, Greene, Licking and 3 more | 57 min |
| Apr 11, 7:50 AM EDT | Special Weather Statement | ILN | Clinton, Fairfield, Fayette, Franklin, Highland, Hocking and 4 more | 55 min |
| Apr 11, 7:58 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 62 min |
| Apr 11, 8:45 AM EDT | Special Weather Statement | ILN | Highland, Hocking, Pike, Ross | 60 min |
| Apr 11, 9:00 AM EDT | Special Weather Statement | ILN | Brown, Clermont | 60 min |
| Apr 11, 10:03 AM EDT | Special Weather Statement | ILN | Hocking | 57 min |
| Apr 11, 1:54 PM EDT | Special Weather Statement | ILN | Scioto | 51 min |
| Apr 11, 12:48 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 57 min |
| Apr 11, 1:42 PM EDT | Special Weather Statement | ILN | Dearborn, Fayette, Franklin, Ripley, Union | 63 min |
Nearby
Special Weather Statements in Kentucky, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.